# SDR ASAA2018091826156

- Difficulty date: September 17, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 37,059 hours, 11,038 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AFTER ENG START ELEC LIGHT ILLUMINATED. GROUNDED - YES. PERFORMED FIM 24-31 TASK 801, CLEARED FAULT AFTER BITE CHECK. NO FAULTS. AIRCRAFT IS OK FOR SERVICE. PREVIOUS FAULT WAS SPCU INOP - FAULT CLEARED.
